# SDR COMA0160655

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 10,386 hours, 10,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY MAIN CABIN DOOR (BELOW "PULL"SIGN) IS INOPERATIVE.  RE-WIRED EMERGENCY EXIT LIGHT.
